Fixed points of set-valued $F$-contraction operators in quasi-ordered metric spaces with an application to integral equations
Ehsan Lotfali Ghasaba, Hamid Majania, Ghasem Soleimani Radb
a Department of Mathematics Shahid Chamran University of Ahvaz, Ahvaz, Iran
b Young Researchers and Elite club, West Tehran Branch, Islamic Azad University, Tehran, Iran
In this paper, we prove some new fixed point theorems involving set-valued $F$-contractions in the setting of quasi-ordered metric spaces. Our results are significant since we present Banach contraction principle in a different manner from that which is known in the present literature. Some examples and an application to existence of solution of Volterra-type integral equation are given to support the obtained results.
fixed point, sequentially complete metric spaces, $F$-contraction, ordered-close operator.
|Research Council of Shahid Chamran University of Ahvaz
|We are grateful to the Research Council of Shahid Chamran
University of Ahvaz for financial support (Grant number: SCU.MM99.25894).
PDF file (126 kB)
Received in revised form: 22.09.2020
Ehsan Lotfali Ghasab, Hamid Majani, Ghasem Soleimani Rad, “Fixed points of set-valued $F$-contraction operators in quasi-ordered metric spaces with an application to integral equations”, J. Sib. Fed. Univ. Math. Phys., 14:2 (2021), 150–158
Citation in format AMSBIB
\by Ehsan~Lotfali~Ghasab, Hamid~Majani, Ghasem~Soleimani~Rad
\paper Fixed points of set-valued $F$-contraction operators in quasi-ordered metric spaces with an application to integral equations
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|